# SDR FDEA201611174060

- Difficulty date: November 17, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VZZ73309
- Condition: Damaged
- Location: Bs 753-763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 753 TO 763, RBL 47.5 FOUND DAMAGED.    REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
